Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 350474, 5 pages
Research Article

Approximation Theorems for Functions of Two Variables via -Convergence

Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 23 October 2013; Accepted 13 December 2013; Published 10 February 2014

Academic Editor: M. Mursaleen

Copyright © 2014 Mohammed A. Alghamdi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammed A. Alghamdi, “Approximation Theorems for Functions of Two Variables via -Convergence,” Journal of Function Spaces, vol. 2014, Article ID 350474, 5 pages, 2014. doi:10.1155/2014/350474